# SDR 9620569930

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 12294411
- Condition: Malfunctioned
- Location: Lt Mlg Ww
- Part time: 73,653 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED WITH TAIL ANTI-ICE SELECTED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED WING ANTI-ICE VALVE, OPERATIONAL CHECK NORMAL.
